Translator Disclaimer
1 June 2002 A limit formula for elliptic orbital integrals
Mladen Božičević
Duke Math. J. 113(2): 331-353 (1 June 2002). DOI: 10.1215/S0012-7094-02-11325-8

Abstract

Let O be a nilpotent orbit for a semisimple Lie group which appears as the leading orbit in the wave-front set of an A q (λ) -module. We establish a limit formula for the computation of the canonical measure on O through differentiation of the canonical measures on elliptic orbits.

Citation

Download Citation

Mladen Božičević. "A limit formula for elliptic orbital integrals." Duke Math. J. 113 (2) 331 - 353, 1 June 2002. https://doi.org/10.1215/S0012-7094-02-11325-8

Information

Published: 1 June 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1010.22022
MathSciNet: MR1909221
Digital Object Identifier: 10.1215/S0012-7094-02-11325-8

Subjects:
Primary: 22E30
Secondary: 22E45 , 22E46

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.113 • No. 2 • 1 June 2002
Back to Top